# SDR HEEA0015457

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611113
- Condition: Inoperative
- Location: Yaw Slice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 YAW INOPERATIVE.
